# SDR SCNA95251

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MID-CABIN FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED MID-CABIN FLOOR TRACK LIGHTING BATTERY PACK AND SYSTEM CHECKED NORMAL.
